# SDR AALA980199

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 8905K935
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - FLT 2017 - DURING TAKEOFF, NR 2 FUEL TANK LEFT AFT BOOST PUMP CIRCUIT BREAKER POPPED.  NO RESET ATTEMPTED.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AFT BOOST PUMP SWITCH.  DEFUELED, REFUELDED AND SUMPED ALL FUEL TANKS.  GROUND RUNUP CHECK OF FUEL SYSTEMS CHECKED NORMAL OPERATION.  (M)
